MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 20CM (STRAIGHT); CATHETER, HEMODIALYSIS, NON-IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 20CM (STRAIGHT); CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number N/A
Medical Device Problem Codes Material Frayed (1262); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wire is stuck and cannot be pulled out.No other information was provided.It was reported this occurred with two devices.This report addresses the first device.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged guidewire is confirmed; however, the root cause could not be determined.One photograph of a guidewire was returned for evaluation.An initial visual observation of the photograph showed a guidewire contained in a plastic bag.Use residue was observed on the guidewire in the returned photograph.The coil wire was unraveled and elongated, indicating the core wire was broken.Although a damaged guidewire was evident in the submitted photograph, inspection of the photograph was insufficient to identify the cause of the damage.Consequently, this complaint is confirmed as ¿cause unknown¿ at this time.This complaint will be recorded for future trending and monitoring purposes.H3 other text : evaluation findings are in section h11.
 
Event or Problem Description

Brand Name
NIAGARA SLIM-CATH DIALYSIS CATHETER KIT 12F X 20CM (STRAIGHT)
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla bevins
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key18544634
Report Number3006260740-2024-00124
Device Sequence Number12743475
Product Code MPB
UDI-Device Identifier00801741045363
UDI-Public(01)00801741045363
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K010778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2025
Device Model NumberN/A
Device Catalogue Number5553200
Device Lot NumberREGQ1654
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/01/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Supplement Date Received by Manufacturer04/08/2024
Initial Report FDA Received Date01/19/2024
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown